# SDR RAIA970611

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721121000
- Condition: Failed
- Location: Bagg Compt
- Part time: 5,244 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWA - FLT 7533 - POD SMOKE WARNING CAP ILUMINATED IN-FLIGHT.  INSPECTED, FOUND NO EVIDENCE OF FIRE OR SMOKE. SYSTEM DEFERRED PER MEL 26-3.  6-17-97 REMOVED AND REPLACED POD SMOKE DETECTOR.  (X)
